# SDR QXEA200301487

- Difficulty date: November 29, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4030
- Aircraft time: 5,949 hours, 6,864 cycles
- Propeller: Rotol CR4086123F17
- System (JASC): 6140 · Propeller Indication System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GEG- ON FLIGHT 2371 DURING AUTOFEATHER TEST, NR 1 ENGINE SHOWED FAILED MESSAGE.  POWER DOWN AND BACK UP.  PERFORMED AUTOFEATHER TEST.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
